# SDR IXKA960011

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - POST-FLIGHT - OVERHEAD EMERGENCY EXIT LIGHT ROW 11, INOPERATIVE.  REMOVED AND REPLACED BATTERIES.
